About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 937128, 7 pages
http://dx.doi.org/10.1155/2013/937128
Research Article

Nonperiodic Damped Vibration Systems with Asymptotically Quadratic Terms at Infinity: Infinitely Many Homoclinic Orbits

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China

Received 10 September 2013; Accepted 10 October 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 Guanwei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guanwei Chen, “Nonperiodic Damped Vibration Systems with Asymptotically Quadratic Terms at Infinity: Infinitely Many Homoclinic Orbits,” Abstract and Applied Analysis, vol. 2013, Article ID 937128, 7 pages, 2013. doi:10.1155/2013/937128